# SDR UALA2011042001913

- Difficulty date: April 20, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N479UA
- Make and model: Airbus A320-232
- Aircraft serial: 1538
- Aircraft time: 31,885 hours, 14,145 cycles
- Engine: Iae V2527A5
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Ram Air Turb
- Part number: 762308B
- Part serial: 0933
- Condition: Lack Of Lube
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RAT OIL LEVEL DRY DURING RAT CHECK.  RAT REMOVED, INSTALLING NEW RAT.  REPLACED RAT.  MADE SMC 12 AND SMC 13 TO COVER OPS CHECKS.
